# SDR CA010301036

- Difficulty date: February 12, 2001
- Submitted: March 13, 2001
- Operation: General aviation
- Engine: Pwa PT6T3
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Part number: 3027102
- Condition: Wrong Part
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) POWER TURBINE SECTION  DISASSEMBLED FOR EVALUATION. POWER TURBINE BLADES SHOWED A DIFFERENT CONFIG THAN P/N 3027102 POWER TURBINE BLA DES NORMALLY FOUND ON THIS MODEL ENGINE. ALSO PART NO (P/N 3013102) STAMPED ON BLADES WAS CROSSED OUT & P/N 3027102 WAS ENGRAVED. P&W WAS NOTIFIED & RESPONDED THAT SUBJECT BLADES WERE APPLICABLE TO A PT6A ENGINE & NOT PT6T. THEY ALSO STATED THAT THERE IS NO APPRD MODS THAT WOULD ALLOW 3013102 BLADES TO BE REIDENTIFIED. P&WSTATES BLADES MUST BE REMVD FROM SERVICE. 2001-03-05 TC: FORWAEDED TO MAINT & MFG S.U.P.
